Nhảy đến nội dung

Tail distribution estimates for one-dimensional diffusion processes

Authors: 

Nguyen Tien Dung, Ta Cong Son

Source title: 
Journal of Mathematical Analysis and Applications, 479(2): 2119-2138, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

In this paper, we investigate the tail distribution of a fundamental class of one-dimensional diffusion processes. Based on the techniques of the Malliavin calculus, we obtain explicit estimates for tail distributions. Some examples and applications are given to illustrate the theory.